The Migraine Associated Vertigo Community
Read our welcome post, user support wiki & visit our member recommended products page

Hair loss

Do all these medications we take cause hair loss?

Some can do most notably Topiramate and beta-blockers like Propranolol.

Hi Kon

I think hair loss is listed as a side effect on most medications. Is it something you’re worried about?

Well I had a bad experience from dying my hair and I some fell off. I just want to get them back and I was thinking if the meds made it more difficult.

Well it is probably useful to be mindful that if it hasn’t caused you any problem in the past its likely not to be a problem for you.

I also think we can get caught up in the side effects of drugs and personally I dont find it helpful to read that list. It causes alot of anxiety and worry when it isn’t necessary. Id take a drug and if I found myself having some odd symptoms I would get a friend to check on the list that way I am not filling my head with junk!

Just an idea Kon. :+1:t3:

4 Likes

It was first time that i dyed them :stuck_out_tongue: . Well i will not read it I am already full of stress.

2 Likes

Don’t discount stress as a cause of hair loss. My hairdresser has noticed how thick my hair is lately. I’d lost a lot of hair over the last four years related to sickness, surgery, pain and stress. It’s finally growing back in. When you settle down about MAV, you’ll get past a lot of the anxiety. And maybe you’ll get more hair back. In the meantime one word - conditioner.

1 Like